# SDR AWXA200500650

- Difficulty date: May 22, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,036 hours, 39,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2660297SP
- Part serial: 77
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK, NR 2 SLAT WEDGE WAS FOUND TO BE DISBONDED ON TOP AND BOTTOM AT SLAT STATION 168.  MAINTENANCE REMOVED DISBONDED SKIN AND CORE FROM TOP AND BOTTOM OF SLAT WEDGE.  FABRICATED REPAIR CORE AND DOUBLER.  BONDED REPAIR PIECES TO NR 2 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 7 FIGURE 16.
